The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.10 - October (1989 vol.38)
pp: 1362-1371
ABSTRACT
A probabilistic routing policy, the Z/sup 2/ (zigzag) routing policy, is presented within the class of nonadaptive, shortest-path routing policies for regular mesh-connected topologies such as n-dimensional toroids and hypercubes. The focus of the research is routing in networks of computers in a distributed computing environment, where constituent subcomputers are organized in a mesh-connected
INDEX TERMS
shortest-path routing; network computers; mesh-connected topologies; probabilistic routing policy; distributed computing; computer networks; network topology.
CITATION
H.G. Badr, S. Podar, "An Optimal Shortest-Path Routing Policy for Network Computers with Regular Mesh-Connected Topologies", IEEE Transactions on Computers, vol.38, no. 10, pp. 1362-1371, October 1989, doi:10.1109/12.35831
34 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool